MAUDE Adverse Event Report: ARTHREX, INC. UNIVERSAL GLENOID - INLAY LARGE; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. UNIVERSAL GLENOID - INLAY LARGE; SHOULDR PROSTH, REVERSE CONFIG
Model Number UNIVERSAL GLENOID - INLAY LARGE
Medical Device Problem Codes Defective Device (2588); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 01/14/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that a revision surgery was necessary as the inlay was dislocated.The inlay and the humeral head were replaced.No further information received.
 
Additional Manufacturer Narrative
Additional information: a2, a3, g3, h3, h6 the complaint allegation is confirmed based on the image submitted for evaluation from the field.Since the device was not returned for evaluation, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
UNIVERSAL GLENOID - INLAY LARGE
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16838478
Report Number1220246-2023-06621
Device Sequence Number15168728
Product Code PHX
UDI-Device Identifier00888867057432
UDI-Public00888867057432
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K182039
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2015
Device Model NumberUNIVERSAL GLENOID - INLAY LARGE
Device Catalogue NumberAR-9121-03
Device Lot Number1031003
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2023
Supplement Date Received by Manufacturer02/20/2025
Initial Report FDA Received Date04/28/2023
Supplement Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age48 YR
Patient SexMale